# SDR AALA20141015003

- Difficulty date: October 6, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 46,121 hours, 7,478 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T32312
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 1330 BETWEEN STRINGER 32 & 33 LT WITH GOUGE.  INSTALLED DOUBLER IAW SRM 53-00-01-2R-29.
